# SDR 39LA2013032900004

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N408FS
- Make and model: Skrsky S61N
- Aircraft serial: 61361
- Aircraft time: 39,017 hours, 101,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

WHILE IN FLIGHT, COCKPIT FILLED WITH SMOKE FROM RT SIDE.  INVERTER CAUTION WARNING LIGHT ILLUMINATED.  PERFORMED CHECKLIST ITEMS FOR ELECTRICAL FIRE IN-FLIGHT AND LANDED.
